# SDR SIMA20150216002

- Difficulty date: February 16, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N545PB
- Make and model: Cndair CL6002C10
- Aircraft serial: 10325
- Aircraft time: 10,375 hours, 6,778 cycles
- System (JASC): 3160 · Central Display
- Part: Fan
- Part number: AE0804A04
- Condition: Failed
- Location: Display
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

DISPLAY COOL FAN CAUTION MESSAGE.  PLASTIC BURNING ODOR BEFORE CAUTION ILLUMINATED.  REMOVED AND REPLACED NR 2 DISPLAY COOLING FAN IAW AMM 21-24-12.  OPS CHECKED GOOD.
